# SDR CALA2018101902146

- Difficulty date: October 19, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SPOTS OF CORROSION AT PASSENGER CABIN AFT WET AREA LT INNER CHORD FROM STA 951 TO STA 996 APPROX. REMOVED AND REPLACED INNER CHORD AT AFT WET AREA LT DOOR IAW SRM 51-40-02 FROM STA 900 TO STA 1006.
